Tren ace itchy

This thread scares the shit out of me. I recently went through this after discontinuing Axiron for TRT, 6 days later when my hormones were all out of wack including the cortisone wearing off from surgery I had full body hives, closing of air passage, swelling of face and chest. Something hormonal weakened my system enough to allow what I am now assuming to be a virus to trigger the attacks to start in the AM.
Fucked me up for 6 days straight, but here is the stack I was on to get it under control :
benadryl, hydroxyzine, zyrtec, pepcid (H2 blocker), levocetirizine, and allegra. Prednisone and two different corticosteroid injections.
That's a recipe for chemical castration.
Let my Dr know I wasn't going to follow the orders because I wanted off that stuff and back on T asap. I'm down to just taking levocetirizine at night, and carry benadryl and adrenalin shot with me everywhere.
I'm back on test p and feeling great, just added primo.
I would recommend adding zyrtec and possibly pepcid if you can't get it under control. Allegra is less sleep inducing than the others. Carry benadryl at all times. Some H2 blockers such as zyrtec are antiandrogenic, yes that word is what it sounds like. The combo I was on was antiandrogenic and that was scary. Read up and see if taking the pepcid is worth it but from the way I read it it wasn't really addressing the issue.
One lesson I learned was those that are so inclined to take zyrtec before their hydrocodone for reasons I won't go into - STOP DOING THAT! Very antiandrogenic combo.
I ramble.
Nitti, thanks for the warning about EO.

Tren ace itchy

tren ace itchy

Media: